MAUDE Adverse Event Report: FISHER & PAYKEL HEALTHCARE LTD MR850; RESPIRATORY HUMIDIFIER

FISHER & PAYKEL HEALTHCARE LTD MR850; RESPIRATORY HUMIDIFIER
Model Number MR850AFU
Medical Device Problem Code No Audible Alarm (1019)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).The subject mr850 respiratory humidifier has been requested to be returned to fisher & paykel healthcare new zealand for evaluation.We will provide a follow up report upon completion of our investigation.
 
Event or Problem Description
A healthcare facility in france reported that the audible alarm of the mr850 respiratory humidifier was not functioning.This was identified during maintenance activities.There was no patient involvement.

Brand Name
MR850
Common Device Name
RESPIRATORY HUMIDIFIER
Manufacturer (Section D)
FISHER & PAYKEL HEALTHCARE LTD
15 maurice paykel place
east tamaki
auckland, 2013
NZ  2013
Manufacturer (Section G)
FISHER & PAYKEL HEALTHCARE LTD
15 maurice paykel place
east tamaki
auckland, 2013
NZ   2013
Manufacturer Contact
diego banuelos
17400 laguna canyon road
suite 300
irvine, CA 92618
9494341005
MDR Report Key24554147
Report Number9611451-2026-00866
Device Sequence Number9466520
Product Code BTT
UDI-Device Identifier09420012407221
UDI-Public(01)09420012407221(10)2101215840(11)200724
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K110019
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup
Report Date (Section B) 06/03/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberMR850AFU
Device Catalogue NumberMR850AFU
Device Lot Number2101215840
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/09/2026
Supplement Date Received by Manufacturer05/08/2026
Initial Report FDA Received Date03/09/2026
Supplement Report FDA Received Date06/03/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/24/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown